# SDR SWAA2018022019890

- Difficulty date: January 29, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A8121U8
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 8 SLAT NOSE SKIN CRACKED AT THE LOWER SURFACE AT ACTUATOR RIB.   REPAIRED THE SLAT SKIN IAW SRM.
